Acta Mathematica Hungarica

, Volume 73, Issue 4, pp 319–326

Universal arrow-free graphs

  • M. Goldstern
  • M. Kojman
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    G. Cherlin and P. Komjáth, Pentagon free graphs, Journal of Graph Theory, 18 (1994), 337–341.Google Scholar
  2. [2]
    Z. Füredi and P. Komjáth, On the existence of countable universal graphs (preprint).Google Scholar
  3. [3]
    P. Komjáth, A. Mekler, and J. Pach, Some universal graphs, Israel Journal of Mathematics, 64 (1988), 158–168.Google Scholar
  4. [4]
    P. Komjáth and J. Pach, Universal elements and the complexity of certain classes of infinite graphs, Discrete Mathematics 95 (1991), 255–270.Google Scholar

Copyright information

© Akadémiai Kiadó 1996

Authors and Affiliations

  • M. Goldstern
    • 1
  • M. Kojman
    • 2
  1. 1.Institute of AlgebraTechnical UniversityWienAustria
  2. 2.Department of MathematicsCarnegie Mellon UniversityPittsburghUSA

Personalised recommendations